# SDR USAASB98229

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - MAINTENANCE FOUND THE FLOOR PROXIMITY EMERGENCY LIGHT ON SEAT 22 END BAY INOP.  MAINTENANCE FOUND THE WIRES PULLED OUT OF LAMPHOLDER.  REMOVED AND REPLACED THE LAMPHOLDER.  OPERATIONAL CHECK GOOD.  (M)
